CSpace
二阶分布参数系统的稳定性和能控性
冯德兴1; 罗跃虎2
1997
Source Publication自动化学报
ISSN0254-4156
Volume023Issue:005Pages:673
Abstract讨论Hilbert空间上两个二阶线性系统的稳定性和能控性,在较一般的假设下,得到了这两个系统的指数稳定性和精确能控性,渐近稳定性和近似能控性之间的关系。最后,给出了渐性系统渐近稳定的一个充分必要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44660
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山西大学
Recommended Citation
GB/T 7714
冯德兴,罗跃虎. 二阶分布参数系统的稳定性和能控性[J]. 自动化学报,1997,023(005):673.
APA 冯德兴,&罗跃虎.(1997).二阶分布参数系统的稳定性和能控性.自动化学报,023(005),673.
MLA 冯德兴,et al."二阶分布参数系统的稳定性和能控性".自动化学报 023.005(1997):673.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯德兴]'s Articles
[罗跃虎]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯德兴]'s Articles
[罗跃虎]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯德兴]'s Articles
[罗跃虎]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.